# SDR AALA2019021869002

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 21,565 hours, 8,583 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 1500 FEET DURING FINAL APPROACH,  CABIN DEPRESSURIZED, VERY RAPID,  GEAR DOWN, FLAPS 3, WITH AN AMBER ECAM WARNING. MAINTENANCE INSPECTED AND TESTED CPC 1 AND 2 IAW AMM 21-310-00-710-002-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
